ASYMPTOTIC STABILITY OF STOCHASTIC PANTOGRAPH DIFFERENTIAL EQUATIONS WITH MARKOVIAN SWITCHING

Authors

  • F. Jiang DEPARTMENT OF CONTROL SCIENCE AND ENGINEERING , HUAZHONG UNIVERSITY OF SCIENCE AND TECHNOLOGY, WUHAN 430074, CHINA
  • H. Yang DEPARTMENT OF MATHEMATICS AND PHYSICS , WUHAN POLY TECHNIC UNIVERSITY, WUHAN 430023 , CHINA
  • S. Wang DEPARTMENT OF MATHEMATICS , GYEONGSANG NATIONAL UNIVERSITY, CHINJU 660 - 701, KOREA

Abstract

In this paper, we investigate the almost surely asymptotic stability of the nonlinear stochastic pantograph differential equations (SPDEs) with Markovian switching under the weakened linear growth condition. Linear SPDEs with Markovian switching and nonlinear examples with Markovian switching will be discussed to illustrate the theory.

Downloads

Published

2010-03-31

How to Cite

Jiang, F., Yang, H., & Wang, S. (2010). ASYMPTOTIC STABILITY OF STOCHASTIC PANTOGRAPH DIFFERENTIAL EQUATIONS WITH MARKOVIAN SWITCHING. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 1(1), 9-16. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/9

Issue

Section

Research Article